MathSciNet Relay Station
MathSciNet bibliographic data
MR615463 58F07 (35Q20)
Drinfel′d, V. G.; Sokolov, V. V. Equations of Korteweg-de Vries type, and simple Lie algebras. (Russian) Dokl. Akad. Nauk SSSR 258 (1981), no. 1, 11–16.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement